# SDR JJBA20170318010

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 31,557 hours, 19,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 96770
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,345 hours, 14,657 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  R & R THE BATTERY.  OPS CHECKED GOOD.
